# SDR JBZA20251124001

- Difficulty date: November 19, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N838CS
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1123
- Aircraft time: 3,742 hours, 10,448 cycles
- Engine: Pwa PW206B2
- Engine time: 37,417 hours, 5,654 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fadec
- Part number: 10013851
- Part serial: 130200100
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 3,742 hours, 5,654 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED A NUMBER TWO FADEC FAILURE AND THE RESPECTIVE CAUTION LIGHTS ILLUMINATED, PILOT DETECTED A BURNING SMELL IN THE COCKPIT DIVERTED TO NUT TREE AIRPORT. TROUBLE SHOOTING REVEALED NR 2 FADEC TO BE THE SOURCE OF THE ODOR.
